# SDR HEEA0016570

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001101
- Condition: Inaccurate
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT READING 100  PERCENT LOWER THAN LEFT ON FUEL QUANTITY INDICATOR.
